# SDR ASAA2018062175124

- Difficulty date: June 17, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 10,387 hours, 3,511 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: J15390385
- Condition: Faulted
- Location: Apu
- Part time: 3,147 hours, 6,039 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START, ON ATTEMPTS, NO ROTATION FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  INTERROGATED CDU, FOUND  FAULT 49-41011, NO FLAME SHUTDOWN.  CURRENT STATUS NO FAULTS AND NO MAINT HISTORY.  CHANGED THE IGNITOR PLUG AND LEAD IAW AMM 49-41-54/49-41-52.  CHANGED THE EXCITER BOX IAW AMM 49-41-31. RAN APU FOR 5 MINUTES WITH PACKS ON HIGH. OPS CHECKED GOOD.
